RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dal'nevost. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dal'nevost. Mat. Zh., 2018, Volume 18, Number 2, Pages 267–270 (Mi dvmg388)  

Invariant properties of queuing systems with multiple flows

G. Sh. Tsitsiashvili

Institute for Applied Mathematics, Far Eastern Branch, Russian Academy of Sciences, Vladivostok

Abstract: It is proved that in a single-server queuing system with exponentially distributed service time and intervals between the arrivals of customers, the stationary output flows coincide in distribution with independent Poisson input flows, provided that the server works if there are customers in the system.

Key words: queuing system with multiple flows, ergodicity, service discipline.

Full text: PDF file (389 kB)
References: PDF file   HTML file
UDC: 519.218.5
MSC: 60J27
Received: 24.07.2018

Citation: G. Sh. Tsitsiashvili, “Invariant properties of queuing systems with multiple flows”, Dal'nevost. Mat. Zh., 18:2 (2018), 267–270

Citation in format AMSBIB
\Bibitem{Tsi18}
\by G.~Sh.~Tsitsiashvili
\paper Invariant properties of queuing systems with multiple flows
\jour Dal'nevost. Mat. Zh.
\yr 2018
\vol 18
\issue 2
\pages 267--270
\mathnet{http://mi.mathnet.ru/dvmg388}


Linking options:
  • http://mi.mathnet.ru/eng/dvmg388
  • http://mi.mathnet.ru/eng/dvmg/v18/i2/p267

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дальневосточный математический журнал
    Number of views:
    This page:35
    Full text:12
    References:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019